# SDR USAA2011081700011

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 31,599 hours, 18,377 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4505374001CC9
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11, SY6 CHECK - DELAMINATION ON FLOOR PANEL BETWEEN FR64 TOFR66, BETWEEN -Y1589 TO -Y765.  REPLACED FLOOR PANEL BETWEEN FR64 TOFR66, BETWEEN -Y1589 TO -Y765 IAW MCGILL IRM 9701 REV G.
